# SDR AALA202510131809

- Difficulty date: October 7, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,379 hours, 29,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311040620042
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN FLOOR BEAM OUTBOARD SPLICE HAS WORN / ELONGATED HOLES AT FR 24 AND -Y254.  REPLACED SPLICE PER SRM 51-72-11.
